# SDR SWIA201910246608

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 24,353 hours, 25,586 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L REV UNLOCKED CAUTION MESSAGE AND ASSOCIATED YAW AFTER TAKEOFF.  FLIGHT # 4149 CLOSED. PERFORMED OPERATIONAL CHECK OF THE L/H T/R IAW AMM. OPS CHECK GOOD.
